Article: On the coleopterous insects of Galapagos Islands
Add this to your Mendeley library Report an error

Title

On the coleopterous insects of Galapagos Islands

By


Genre

Article

Date of Publication

Original Publication

Proceedings of The United States National Museum

Volume

21

Series / Issue

Issue: 1143

Pages

249--268

Contributed by

BioStor

DOI

http://dx.doi.org/10.5479/si.00963801.1143.249

Title

On the coleopterous insects of Galapagos Islands

By

Linell, Martin L

Genre

Article

Date of Publication

1898

Original Publication

Proceedings of The United States National Museum

Volume

21

Series / Issue

Issue: 1143

Pages

249--268

Contributed by

BioStor

DOI

http://dx.doi.org/10.5479/si.00963801.1143.249

Identifiers

ISSN: 0096-3801

Download MODS

<mods xmlns:xlink="http://www.w3.org/1999/xlink" version="3.0" xmlns:xsi="http://www.w3.org/2001/XMLSchema-instance" xmlns="http://www.loc.gov/mods/v3" xsi:schemaLocation="http://www.loc.gov/mods/v3 http://www.loc.gov/standards/mods/v3/mods-3-0.xsd">
<titleInfo>
<title>On the coleopterous insects of Galapagos Islands</title>
</titleInfo>
<name>
<namePart>Linell, Martin L</namePart>
</name>
<typeOfResource>text</typeOfResource>
<genre authority="marcgt"></genre>
<relatedItem type="host">
<titleInfo>
<title>Proceedings of The United States National Museum</title>
</titleInfo>
<part>
<detail type="volume">
<number>21</number>
</detail>
<extent unit="pages">
<start>249</start>
<end>268</end>
</extent>
<date>1898</date>
</part>
</relatedItem>
<identifier type="uri">http://www.biodiversitylibrary.org/part/52599</identifier>
</mods>

Download BibTeX citation

@article{bhlpart52599,
title = {On the coleopterous insects of Galapagos Islands},
journal = {Proceedings of The United States National Museum},
volume = {21},
url = {http://www.biodiversitylibrary.org/part/52599},
publisher = {Washington :Smithsonian Institution Press, [etc.]},
author = {Linell, Martin L},
year = {1898},
pages = {20},
}

Download EndNote citation

%0 Journal Article
%A Linell, Martin L
%D 1898
%T On the coleopterous insects of Galapagos Islands
%J Proceedings of The United States National Museum
%V 21
%U http://www.biodiversitylibrary.org/part/52599
%R 10.5479/si.00963801.1143.249